# SDR 08FDEA02911

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: A53974267202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON STRINGER P 56 LT, C59-62 STRINGER REPAIR PERFORMED IAW. SRM 53-10-14 FIG. 201A.
